Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this tornado warning at Dec 24, 2024, 11:31 PM CST for Fayette County, Lavaca County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 24, 2024, 11:31 PM CST (05:31 UTC)
- Expired
- Dec 25, 2024, 12:00 AM CST
- In force
- 29 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Fayette County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 112 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 24, 6:18 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 5.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1557 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 3.8
- Supercell composite
- 19.3
The text
As transmitted.
387
WFUS54 KEWX 250531
TOREWX
TXC149-285-250600-
/O.NEW.KEWX.TO.W.0008.241225T0531Z-241225T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
1131 PM CST Tue Dec 24 2024
The National Weather Service in Austin San Antonio has issued a
* Tornado Warning for...
South central Fayette County in south central Texas...
Northwestern Lavaca County in south central Texas...
* Until midnight CST.
* At 1130 PM CST, a severe thunderstorm capable of producing a
tornado was located near Moulton, moving northeast at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Schulenburg, Komensky, Witting, Dubina, Moravia, Engle, and
Breslau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2950 9680 2951 9712 2963 9713 2977 9680
2971 9680 2963 9687 2961 9684 2958 9683
2958 9680
TIME...MOT...LOC 0530Z 246DEG 31KT 2958 9703
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
CP2 follow-up statements
982
WWUS54 KEWX 250549
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1149 PM CST Tue Dec 24 2024
TXC149-285-250600-
/O.CON.KEWX.TO.W.0008.000000T0000Z-241225T0600Z/
Fayette TX-Lavaca TX-
1149 PM CST Tue Dec 24 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST FOR SOUTH
CENTRAL FAYETTE AND NORTHWESTERN LAVACA COUNTIES...
At 1149 PM CST, a severe thunderstorm capable of producing a tornado
was located near Schulenburg, moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Schulenburg, Komensky, Witting, Dubina, Moravia, Engle, and Breslau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2950 9680 2951 9712 2963 9713 2977 9680
2971 9680 2963 9687 2961 9684 2958 9683
2958 9680
TIME...MOT...LOC 0549Z 235DEG 19KT 2962 9698
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
CP181
WWUS54 KEWX 250559
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1159 PM CST Tue Dec 24 2024
TXC149-285-250608-
/O.EXP.KEWX.TO.W.0008.000000T0000Z-241225T0600Z/
Fayette TX-Lavaca TX-
1159 PM CST Tue Dec 24 2024
...THE TORNADO WARNING FOR SOUTH CENTRAL FAYETTE AND NORTHWESTERN
LAVACA COUNTIES WILL EXPIRE AT MIDNIGHT CST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 600 AM CST for
south central Texas.
LAT...LON 2950 9680 2951 9712 2963 9713 2977 9680
2971 9680 2963 9687 2961 9684 2958 9683
2958 9680
TIME...MOT...LOC 0558Z 246DEG 31KT 2964 9692
$$
CPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at Dec 24, 6:51 PM CST, 4 hours 40 minutes earlier.
Area forecast discussion, Dec 24, 6:51 PM CST, 4 hours 40 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 651 PM CST Tue Dec 24 2024 ...New AVIATION AND APOLOGIES FOR THE DELAYED PRODUCTS BELOW... .SHORT TERM... (Tonight through Wednesday night) Issued at 213 PM CST Tue Dec 24 2024 Key Messages... - Medium to high chances for showers and thunderstorms this evening and tonight near the I-35 corridor and coastal plains. - Isolated strong to severe thunderstorms will be possible with large hail and strong wind gusts the main hazards. A mid-level trough is located over northern Texas with a cold front moving into the southern Edwards Plateau. A few light showers are noted on radar ahead of this feature, but rain amounts have generally been only a trace or 0.01". Very light rain showers may continue into late afternoon but the main feature in the short term period will be a line of thunderstorms expected to develop along the cold front this evening. Models are in decent agreement a line of showers and thunderstorms will develop after sunset near the I-35 corridor and move east across the coastal plains through Wednesday morning. Sufficient CAPE and strong deep layer shear will lead to isolated strong to severe thunderstorms with large hail and marginally severe wind the main hazards. Additionally, storms may stay relatively stagnant upon initiation before progressing east which could bring some locally heavy rain totals leading to a low isolated flooding threat. West of where storms initiate may see very little in the way of precipitation (although some trailing showers are possible). Almost all activity will be east of the CWA by Christmas morning with dry and mild conditions expected for the holiday. Clouds may linger in the east but should clear during the day in the west. Overcast skies return tomorrow night with some patchy fog possible early Thursday morning. && .LONG TERM... (Thursday through Tuesday) Issued at 213 PM CST Tue Dec 24 2024 Key Messages... - Strong to severe thunderstorms are possible over the eastern counties Thursday afternoon. A mid to upper level low will move across northern OK Thursday and Thursday night. Beneath this feature a Pacific frontal system will move through South-Central Texas bringing a chance for showers and thunderstorms. Limited moisture return ahead of the front will mean rain chances will be confined to the eastern half of the CWA. There may be enough instability and deep layer shear in the warm sector to produce strong to severe storms during the afternoon and early evening. SPC has included the eastern Hill Country, northern I-35 Corridor, and eastern Coastal Plains in the level 1-2 risk with damaging wind gusts the most likely threat. The upper trough will lift up to the mid-Mississippi Valley Friday. The front boundary will stall across the Coastal Plains and there will be low chances for showers and thunderstorms Friday afternoon into Saturday morning. Forcing will be weak at that time and there may be very little activity. Dry weather will settle over the region Saturday and continue through the end of the period. Another push of drier air will move from the north Saturday night allowing low temperatures Sunday to drop around five degrees from Saturday. The low level flow will switch back to southerly/southeasterly Sunday bringing warmer, moister air. Monday's lows will take back the five degrees and highs Monday will be well above normal in the 80s over most of the region. Monday night another dry cold front will bring a cool down for the end of the year. && .AVIATION... (00Z TAFS) Issued at 640 PM CST Tue Dec 24 2024 - Apologies for the late rollout of the WCN product and this AFD. We learned at the worst possible time that our Warngen software had a configuration issue that had to be resolved right as the SPC watch was rolling out. All is back to normal. Convection is brewing up just east of AUS but these cells will probably stay to the east of the VCNTY. Some cells will eventually either develop overhead or form along a southward moving front in the next 1-2 hours. This area of convection is expected to expand SW slightly and could impact SAT/SSF, but no convection is expected near DRT. Some convective gusts over 25 knots are possible, and we'll look to add to VRB comment should any strong ones form near the terminals. Mostly VFR ceilings start off the TAF periods, but lowerings to MVFR are expected with the convection and these CIG levels could hang on for several hours, possibly making it through midday Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 53 67 55 74 / 60 0 10 50 Austin Bergstrom Intl Airport 55 68 54 74 / 70 0 10 60 New Braunfels Muni Airport 56 69 56 76 / 70 0 0 40 Burnet Muni Airport 51 65 53 72 / 40 0 0 40 Del Rio Intl Airport 49 72 53 79 / 0 0 0 0 Georgetown Muni Airport 53 66 53 74 / 60 0 0 60 Hondo Muni Airport 53 73 56 77 / 30 0 0 20 San Marcos Muni Airport 54 68 55 74 / 70 10 10 50 La Grange - Fayette Regional 56 68 57 74 / 90 20 10 60 San Antonio Intl Airport 56 70 58 75 / 50 0 0 30 Stinson Muni Airport 58 72 59 77 / 60 0 0 30 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...27 Long-Term...05 Aviation...18
Hazardous weather outlook, Dec 24, 2:29 PM CST, 9 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 229 PM CST Tue Dec 24 2024 TXZ171>173-183>194-202>209-217>225-228-252030- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 229 PM CST Tue Dec 24 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. There is a level 1 to 2 of 5 risk of strong to severe storms this evening into tonight for areas along and east of I-35. Large hail and damaging winds are the primary threats. Heavy rain may lead to isolated flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is another marginal risk of strong storms on Thursday. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Dec 24, 9:15 PM CST, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
915 PM CST Tue Dec 24 2024
TXZ209-221>223-250400-
Karnes TX-Fayette TX-Gonzales TX-Wilson TX-
915 PM CST Tue Dec 24 2024
...Strong thunderstorms will impact portions of northeastern Karnes,
Gonzales, southwestern Fayette and northeastern Wilson Counties
through 1000 PM CST...
At 915 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Muldoon to Cistern to 8 miles west of
Waelder to near Gonzales to 8 miles north of Smiley to near Pandora.
Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gonzales, La Grange, Stockdale, Flatonia, Kosciusko, Nixon, Waelder,
Smiley, Pandora, Gillett, Muldoon, Cheapside, Cistern, Palmeto State
Park, Leesville, Swiss Alp, Oak Forest, Cost, Dilworth, and Plum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
&&
LAT...LON 2962 9715 2958 9721 2955 9720 2930 9737
2895 9784 2920 9810 2938 9787 2938 9784
2944 9779 2974 9741 2978 9732 3001 9705
2983 9678
TIME...MOT...LOC 0315Z 273DEG 16KT 2982 9712 2979 9721 2968 9745 2949
9751 2939 9763 2921 9782
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, Dec 24, 10:05 PM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1005 PM CST Tue Dec 24 2024
TXZ193-194-208-209-223-250500-
Caldwell TX-Bastrop TX-Fayette TX-Gonzales TX-Lee TX-
1005 PM CST Tue Dec 24 2024
...Strong thunderstorms will impact portions of Caldwell, southern
Bastrop, north central Gonzales, south central Lee and northwestern
Fayette Counties through 1100 PM CST...
At 1004 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Circle D-KC Estates to near Bastrop to 7
miles northwest of Rosanky to 12 miles south of Cedar Creek to near
Lockhart. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lockhart, Bastrop, Luling, Smithville, Paige, Cistern, Circle D-KC
Estates, Palmeto State Park, Rosanky, Upton, Brownsboro, Delhi,
Bastrop State Park, Hills Prairie, Northrup, Joliet, Rockne,
Watterson, McNeil, and Red Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
&&
LAT...LON 2952 9757 2963 9765 2965 9763 2966 9765
2967 9765 2967 9768 2980 9778 3024 9715
3005 9680
TIME...MOT...LOC 0404Z 292DEG 24KT 3011 9719 3006 9729 2998 9741 2990
9748 2979 9766
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, Dec 24, 10:08 PM CST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1008 PM CST Tue Dec 24 2024
TXZ209-250515-
Fayette TX-
1008 PM CST Tue Dec 24 2024
...A strong thunderstorm will impact portions of southwestern Fayette
County through 1115 PM CST...
At 1008 PM CST, Doppler radar was tracking a strong thunderstorm near
Muldoon, or 7 miles north of Flatonia, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Grange, Schulenburg, Flatonia, Muldoon, Swiss Alp, Freyburg,
Dubina, Rutersville, High Hill, Engle, O'Quinn, Rabbs Prairie, Floy,
Plum, Ammannsville, Colony, Mullins Prairie, and West Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
&&
LAT...LON 2968 9682 2964 9687 2970 9720 2990 9719
3002 9676
TIME...MOT...LOC 0408Z 279DEG 11KT 2980 9713
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, Dec 24, 10:09 PM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1009 PM CST Tue Dec 24 2024
TXZ223-250500-
Gonzales TX-
1009 PM CST Tue Dec 24 2024
...A strong thunderstorm will impact portions of central Gonzales
County through 1100 PM CST...
At 1008 PM CST, Doppler radar was tracking a strong thunderstorm over
Gonzales, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gonzales, Dreyer, Little New York, Oak Forest, Glaze City, Hamon,
Nickle, Cost, and Dilworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
&&
LAT...LON 2937 9725 2935 9728 2943 9760 2958 9757
2957 9720 2954 9720
TIME...MOT...LOC 0408Z 279DEG 10KT 2948 9743
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPLocal storm report, Dec 24, 11:08 PM CST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1108 PM CST Tue Dec 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM Hail Muldoon 29.82N 97.07W
12/24/2024 E1.75 Inch Fayette TX Public
Time estimated by radar.
&&Local storm report, Dec 24, 11:11 PM CST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1111 PM CST Tue Dec 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM Hail 5 E Muldoon 29.81N 96.98W
12/24/2024 E2.75 Inch Fayette TX Public
Baseball hail reported on FM 609 between
Mach Road and Black Jack Lane. Time
estimated by radar.
&&The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 6:40 PM CST | Special Weather Statement | EWX | Lee | 50 min |
| Dec 24, 6:54 PM CST | Severe Thunderstorm Warning | EWX | Lee | 66 min |
| Dec 24, 6:57 PM CST | Special Weather Statement | EWX | Bastrop | 48 min |
| Dec 24, 7:15 PM CST | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 46 min |
| Dec 24, 7:17 PM CST | Special Weather Statement | EWX | Caldwell | 43 min |
| Dec 24, 7:53 PM CST | Special Weather Statement | EWX | Fayette, Gonzales, Wilson | 67 min |
| Dec 24, 8:00 PM CST | Special Weather Statement | EWX | Lee | 45 min |
| Dec 24, 8:02 PM CST | Special Weather Statement | EWX | Bastrop, Lee | 43 min |
| Dec 24, 8:06 PM CST | Severe Thunderstorm Warning | EWX | Lee | 39 min |
| Dec 24, 8:14 PM CST | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 1 more | 61 min |
| Dec 24, 8:48 PM CST | Special Weather Statement | EWX | Lee | 27 min |
| Dec 24, 8:55 PM CST | Special Weather Statement | EWX | Lee | 50 min |
| Dec 24, 9:03 PM CST | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 57 min |
| Dec 24, 9:13 PM CST | Special Weather Statement | EWX | Bastrop | 47 min |
| Dec 24, 9:15 PM CST | Special Weather Statement | EWX | Fayette, Gonzales | 45 min |
| Dec 24, 9:20 PM CST | Severe Thunderstorm Warning | EWX | Bastrop | 28 min |
| Dec 24, 9:26 PM CST | Areal Flood Advisory | EWX | Bastrop, Lee | 4 hr |
| Dec 24, 9:28 PM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales | 4 hr |
| Dec 24, 9:37 PM CST | Severe Thunderstorm Warning | EWX | Gonzales, Karnes, Wilson | 68 min |
| Dec 24, 10:00 PM CST | Severe Thunderstorm Warning | EWX | Lee | 60 min |
| Dec 24, 10:05 PM CST | Special Weather Statement | EWX | Bastrop, Caldwell | 55 min |
| Dec 24, 10:06 PM CST | Areal Flood Advisory | EWX | Gonzales | 3 hr |
| Dec 24, 10:08 PM CST | Areal Flood Advisory | EWX | Gonzales, Karnes, Wilson | 3 hr |
| Dec 24, 10:08 PM CST | Special Weather Statement | EWX | Fayette | 67 min |
| Dec 24, 10:09 PM CST | Special Weather Statement | EWX | Gonzales | 51 min |
| Dec 24, 10:27 PM CST | Severe Thunderstorm Warning | EWX | Fayette | 63 min |
| Dec 24, 10:28 PM CST | Severe Thunderstorm Warning | EWX | Gonzales, Lavaca | 62 min |
| Dec 24, 10:32 PM CST | Tornado Warning | EWX | Fayette | 28 min |
| Dec 24, 10:42 PM CST | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes | 63 min |
| Dec 24, 11:25 PM CST | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 65 min |
| Dec 24, 11:27 PM CST | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 63 min |
| Dec 24, 11:52 PM CST | Special Weather Statement | EWX | Wilson | 38 min |
| Dec 24, 11:53 PM CST | Areal Flood Advisory | EWX | Lee | 3 hr |
| Dec 24, 11:54 PM CST | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Dec 24, 11:55 PM CST | Areal Flood Advisory | EWX | Gonzales, Lavaca | 3 hr |
| Dec 25, 12:01 AM CST | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Wilson | 3 hr |
| Dec 25, 12:11 AM CST | Special Weather Statement | EWX | Bastrop | 34 min |
| Dec 25, 12:14 AM CST | Special Weather Statement | EWX | Lavaca | 61 min |
| Dec 25, 12:25 AM CST | Special Weather Statement | EWX | Karnes | 50 min |
| Dec 25, 1:25 AM CST | Special Weather Statement | EWX | DeWitt | 50 min |
| Dec 25, 2:14 AM CST | Special Weather Statement | EWX | Karnes | 16 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.